# SDR CALA2013082790781

- Difficulty date: May 28, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 49,693 hours, 19,900 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATA 33-51-38 EPSU INT LOAD EMERGENCY LIGHT IS DISPLAYED AS A RESULT OF EMERGENCY LIGHT TEST.   SECURED EMERGENCY LIGHT HARNESS AT SEAT 30C, TESTED OKAY.
